# SDR CALA2024101400830

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 62,532 hours, 26,182 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AA
- Part serial: 9819740
- Condition: Faulted
- Location: Zone 100
- Part time: 78,256 hours, 28,633 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO FAIL PACK CONTROL CW WITH MEL 2114B. PULL (OPEN) AND SAFETY PRESSURIZATION CONTROL-AUTO 2 CIRCUIT BREAKER ON P6-4 PANEL. MEL 2114B APPROVED. FOUND CODE 068 OFV LRU FAIL. DDP CW MEL 2114B. *DM* SUGGEST FIM 21-31 TASK 802, SEE M/L FOR OUTFLOW VALVE V48, OR OUTFLOW VALVE GASKET, AS NEEDED. REF ELB LP 9537130 AND 9531980 REMOVED AND REPLACED THE OUTFLOW VALVE AND THE NO.1 AND NO.2 CABIN PRESSURE CONTROLLERS REF AMM 21-31-03-400-801, 21-31-00-710-801 TEST PASSED AND AMM 21-31-02 TEST PASSED WORK ACCOMPLISHED BY V900455
